# SDR AALA201708089016

- Difficulty date: August 6, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 2,485 hours, 939 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R3 DOOR EMERGENCY DOOR EXIT ESCAPE SLIDE BOTTLE BELOW LIMITS. SERVICED R3 DOOR EMER DOOR EXIT ESCAPE SLIDE BOTTLE PER MM 52-22-00.
